uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Precise asymptotics in the law of the iterated logarithm
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics.
2000 (English)In: ANNALS OF PROBABILITY, ISSN 0091-1798, Vol. 28, no 4, 1870-1883 p.Article in journal (Refereed) Published
Abstract [en]

Let X, X-1, X-2,... be i.i random variables with mean 0 and positive, finite variance sigma (2), and set S-n = X-1 + ... + X-n, n greater than or equal to 1. Continuing earlier work related to strong laws, we prove the following analogs for the law of the

Place, publisher, year, edition, pages
INST MATHEMATICAL STATISTICS , 2000. Vol. 28, no 4, 1870-1883 p.
Keyword [en]
tail probabilities of sums of i.i random variables; law of the iterated logarithm; Davis law; Fuk-Nagaev type inequality; LARGE NUMBERS
URN: urn:nbn:se:uu:diva-36590OAI: oai:DiVA.org:uu-36590DiVA: diva2:64489
Addresses: Gut A, Uppsala Univ, Dept Math, Box 480, SE-75106 Uppsala, Sweden. Uppsala Univ, Dept Math, SE-75106 Uppsala, Sweden. Romanian Acad, Ctr Math Stat, Bucharest 76100 5, Romania.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-14

Open Access in DiVA

No full text

By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 126 hits
ReferencesLink to record
Permanent link

Direct link